MathSciNet Relay Station
MathSciNet bibliographic data
MR2302494 (2008e:55021) 55R35 (20D20 20J99 55S15)
Broto, Carles; Levi, Ran; Oliver, Bob Discrete models for the $p$-local homotopy theory of compact Lie groups and $p$-compact groups. Geom. Topol. 11 (2007), 315–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement